# SDR SWIA202507220013

- Difficulty date: July 13, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N256SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000647
- Aircraft time: 19,782 hours, 14,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1654324 : REF EAML 1654169 FOR DENT FOUND ON LEFT FUSELAGE, NSPECTED DAMAGED AREA ON LEFT FORWARD FUSELAGE SKIN PANEL AT FR 10L +0.531" AND STG 16L - 0.156" AND FOUND DENT MEASURING 2.625"L X 2.781"H X 0.111"D. OUT OF LIMITS PER ERJ 175 SRM 53-10-01/AD02.   (FILED CLOSED)REPAIRED DAMAGE TO LEFT FORWARD FUSELAGE SKIN PANEL AT FR 10L +0.531" AND STG 16L - 0.156" IN REFERENCE TO ETD2025-170-924740-C DATED JULY 18, 2025. SEE CAMP # 30504895 FOR DOCUMENTATION OF EDDY CURRENT INSPECTION. COMPLETED TASK CARD 51-900-1003-SKT AND M-337.
